MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3748/wjg.v13.i38.5151

Медицинская библиотека · World journal of gastroenterology · 2007

Sirolimus-related pulmonary toxicity mimicking 'asthma like' symptoms.

Gupte G-L, Mahadevan S, Clarke J-R, Alton H, Beath S-V

Клинический случайСтатьяПеревод в очереди

Аннотация

Sirolimus is an immunosuppressant with expanding use in pediatric organ transplantation, dermatology and rheumatology. We report two cases of children who developed asthma like symptoms and were diagnosed with interstitial lung disease, which responded to discontinuation of sirolimus. Pediatricians should be aware about the pulmonary side effects of sirolimus.

Для цитирования: Gupte G-L, Mahadevan S, Clarke J-R, Alton H, Beath S-V. Sirolimus-related pulmonary toxicity mimicking 'asthma like' symptoms.. World journal of gastroenterology. 2007. DOI: 10.3748/wjg.v13.i38.5151.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.